Gaussian Pell-Lucas Polynomials

Authors

  • Tülay Yağmur Department of Mathematics, Aksaray University, 68100 Aksaray, Turkey; Program of Occupational Health and Safety, Aksaray University, 68100 Aksaray, Turkey

DOI:

https://doi.org/10.26713/cma.v10i4.804

Keywords:

Pell-Lucas numbers, Gaussian Pell-Lucas numbers, Gaussian Pell-Lucas polynomials

Abstract

In this paper, we first define the Gaussian Pell-Lucas polynomial sequence. We then obtain Binet formula, generating function and determinantal representation of this sequence. Also, some properties of the Gaussian Pell-Lucas polynomials are investigated.

Downloads

References

M. Asci and E. Gurel, Gaussian Jacobsthal and Gaussian Jacobsthal Lucas Polynomials, Notes on Number Theory and Discrete Mathematics 19(1) (2013), 25 – 36.

G. Berzsenyi, Gaussian Fibonacci numbers, Fibonacci Quarterly 15(3) (1977), 233 – 236.

S. Halici and S. Oz, On Some Gaussian Pell and Pell-Lucas numbers, Ordu Univ. J. Sci. Tech. 6(1) (2016), 8 – 18.

S. Halici and S. Oz, On Gaussian Pell polynomials and their some properties, Palestine Journal of Mathematics 7(1) (2018), 251 – 256.

C. J. Harman, Complex Fibonacci numbers, Fibonacci Quarterly 19(1) (1981), 82 – 86.

A. F. Horadam, Complex Fibonacci numbers and Fibonacci quaternions, American Math. Monthly 70 (1963), 289 – 291, DOI: 10.2307/2313129.

A. F. Horadam and J. M. Mahon, Pell and Pell-Lucas polynomials, Fibonacci Quarterly 23(1) (1985), 7 – 20.

J. H. Jordan, Gaussian Fibonacci and Lucas numbers, Fibonacci Quarterly 3 (1965), 315 – 318.

Downloads

Published

31-12-2019
CITATION

How to Cite

Yağmur, T. (2019). Gaussian Pell-Lucas Polynomials. Communications in Mathematics and Applications, 10(4), 673–679. https://doi.org/10.26713/cma.v10i4.804

Issue

Section

Research Article